default search action
"Complete partial metric spaces have partially metrizable computational models."
Salvador Romaguera, Pedro Tirado, Óscar Valero (2012)
- Salvador Romaguera, Pedro Tirado, Óscar Valero:
Complete partial metric spaces have partially metrizable computational models. Int. J. Comput. Math. 89(3): 284-290 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.